Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    How will exposure to the sun affect tinea versicolor?
    avatar
    ddkk1000 posted:
    Would it help it, make it worse, or have little to no affect?
    Reply
     
    avatar
    Elizabeth_WebMD_Staff responded:
    Hello ddkk1000 -

    According to this resource, Tinea Veriscolor , - "Exposure to the sun may trigger or worsen an episode, and a tan makes the rash more visible."

    Hope this is helpful. Take Care,
    Elizabeth
     
    avatar
    ddkk1000 replied to Elizabeth_WebMD_Staff's response:
    Thank you!


    Featuring Experts

    Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

    Helpful Tips

    New to Acne or is it even acne?
    I'm 19 years old. I have never had acne a day in my life. ever. ever ever ever ever. In the past month or less, I have developed small ... More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.